MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; THERMOMETER, FOREHEAD, NO TOUCH

Medline Industries, LP MEDLINE; THERMOMETER, FOREHEAD, NO TOUCH
Catalog Number MDSNOTOUCH
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/14/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "the surface and object setting is working normally, the forehead setting delivers a failure.".
 
Additional Manufacturer Narrative
The customer reported the mdsnotouch forehead thermometer was giving inaccurate readings during use, and that "the forehead setting delivers a failure." medline received 1ea mdsnotouch forehead thermometer in used condition and tested the sample according to the instructions for use by taking three different measurements within 1 inch from the forehead.Readings were between 97.7 and 98.1 f displaying normal function, the indicator sound was heard when all temperature measures were taken, and the complaint was not confirmed.No root cause was identified; the sample worked as intended.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
THERMOMETER, FOREHEAD, NO TOUCH
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
venkata peruri
three lakes drive
northfield, IL 60093--275
MDR Report Key50916453
Report Number1417592-2026-52149
Device Sequence Number5544773
Product Code FLL
UDI-Device Identifier00888277637910
UDI-Public00888277637910
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K122221
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDSNOTOUCH
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer11/14/2025
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/14/2025
Initial Report FDA Received Date09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown